One-Dimensional Infiltration into Homogeneous Soil

by Yu-Si Fok,
Vaughn E. Hansen,

Serial Information: Journal of the Irrigation and Drainage Division, 1966, Vol. 92, Issue 3, Pg. 35-50

Document Type: Journal Paper

Discussion: (See full record)
Discussion: (See full record)
Closure: (See full record)

Abstract: Semi-logarithmic equations of infiltration rate and accumulative infiltration related to the soil properties and infiltration time are developed. Graphical solutions for these equations are presented in two coaxial charts and examples of application given. Laboratory data from different sources were used to compute the values of the soil properties assumed to be constant in homogeneous soils using the developed equations. The results of these computations support such assumptions. The validity of using an empirical exponential equation to represent infiltration rate or accumulative infiltration has been examined. It is recommended that the time interval for which the empirical expression is valid should be indicated and should not be exceeded when applied practically.

Subject Headings: Infiltration | Soil properties | Homogeneity | Empirical equations | Graphic methods | Laboratory tests | Computing in civil engineering |

Services: Buy this book/Buy this article


Return to search